Table of Contents
ISRN Discrete Mathematics
Volume 2013 (2013), Article ID 274697, 7 pages
http://dx.doi.org/10.1155/2013/274697
Research Article

An Asymptotic Formula for -Bell Numbers with Real Arguments

1Institute of Mathematics, University of the Philippines, Diliman, Quezon City 1004, Philippines
2Department of Mathematics, Mindanao State University, Marawi City 9700, Philippines

Received 24 December 2012; Accepted 15 January 2013

Academic Editors: A. Ashrafi and H. Deng

Copyright © 2013 Cristina B. Corcino and Roberto B. Corcino. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Z. Broder, “The r-Stirling numbers,” Discrete Mathematics, vol. 49, no. 3, pp. 241–259, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  2. I. Mező, “On the maximum of r-Stirling numbers,” Advances in Applied Mathematics, vol. 41, no. 3, pp. 293–306, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. I. Mező, “New properties of r-Stirling series,” Acta Mathematica Hungarica, vol. 119, no. 4, pp. 341–358, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. B. Corcino, C. B. Corcino, and R. Aldema, “Asymptotic normality of the r,β-Stirling numbers,” Ars Combinatoria, vol. 81, pp. 81–96, 2006. View at Google Scholar · View at MathSciNet
  5. I. Mező, “A new formula for the Bernoulli polynomials,” Results in Mathematics, vol. 58, no. 3-4, pp. 329–335, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Ruciński and B. Voigt, “A local limit theorem for generalized Stirling numbers,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 35, no. 2, pp. 161–172, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. B. Corcino, “An asymptotic formula for the r-Bell numbers,” Matimyás Matematika, vol. 24, no. 1, pp. 9–18, 2001. View at Google Scholar · View at MathSciNet
  8. I. Mező, “The r-Bell numbers,” Journal of Integer Sequences, vol. 14, no. 1, article 11.1.1, 2011. View at Google Scholar · View at MathSciNet
  9. R. B. Corcino, M. B. Montero, and C. B. Corcino, “On generalized Bell numbers for complex argument,” Utilitas Mathematica, vol. 88, pp. 267–279, 2012. View at Google Scholar · View at MathSciNet
  10. L. Moser and M. Wyman, “An asymptotic formula for the Bell numbers,” vol. 49, pp. 49–54, 1955. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. L. Graham, D. E. Knuth, and O. Patashnik, Concrete Mathematics, Addison-Wesley, Reading, Mass, USA, 2nd edition, 1994. View at MathSciNet
  12. P. Flajolet and H. Prodinger, “On Stirling numbers for complex arguments and Hankel contours,” SIAM Journal on Discrete Mathematics, vol. 12, no. 2, pp. 155–159, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Chelluri, L. B. Richmond, and N. M. Temme, “Asymptotic estimates for generalized Stirling numbers,” Analysis, vol. 20, no. 1, pp. 1–13, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. B. Corcino and C. B. Corcino, “On generalized Bell polynomials,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 623456, 21 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet